Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 29, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 11:07 AM CDT for Perry County, Pulaski County, Saline County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2017, 11:07 AM CDT (16:07 UTC)
- Expired
- Apr 30, 2017, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Perry County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 30 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 4.1 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
798
WGUS54 KLZK 301607
FFWLZK
ARC105-119-125-301900-
/O.NEW.KLZK.FF.W.0029.170430T1607Z-170430T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1107 AM CDT SUN APR 30 2017
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
The Ouachita River below Remmel Dam in...
Southeastern Perry County in central Arkansas...
North central Saline County in central Arkansas...
Northwestern Pulaski County in central Arkansas...
* Until 200 PM CDT
* At 1105 AM CDT, Dam Operators reported elevated releases at Remmel
Dam on the Ouachita River.
This is a routine high water event which will result in lowland
flooding along the Ouachita River in Hot Spring County. The current
flow rate from Remmel Dam at 1105 AM is 33.5 thousand cubic feet per
second. Initial impacts from Remmel Dam releases will reach the
bridge on Interstate 30 near Malvern within 1 to 2 hours, with
maximum impacts occurring within the next 2 to 3 hours. Initial
impacts will reach Donaldson within the next 3 to 6 hours, with the
maximum impacts occurring within the next 6 to 8 hours. Impacts will
reach Friendship in about 10 to 12 hours. Livestock and property
should be moved out of the floodplain. Flooded roadways should be
avoided.
* Locations in the warning include but are not limited to areas along
the Ouachita River near Oak Grove, Midway, Friendship, and Jones
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a controlled release. You should be on alert for increasing
releases from Remmel Dam. This is an evolving situation and updates
to this statement will be made as more information becomes available.
Do not attempt to drive through flooded roadways. Turn around, don't
drown.
&&
LAT...LON 3469 9249 3469 9283 3497 9284 3497 9258
3495 9254 3496 9250 3495 9249
$$
551 follow-up statement
159
WGUS74 KLZK 301640
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1140 AM CDT SUN APR 30 2017
ARC105-119-125-301648-
/O.CAN.KLZK.FF.W.0029.000000T0000Z-170430T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry AR-Saline AR-Pulaski AR-
1140 AM CDT SUN APR 30 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PERRY...NORTH CENTRAL
SALINE AND NORTHWESTERN PULASKI COUNTIES IS CANCELLED...
The flow rate from Remmel Dam is below 30 thousand feet per second.
LAT...LON 3469 9249 3469 9283 3497 9284 3497 9258
3495 9254 3496 9250 3495 9249
$$
55What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 10:36 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 30, 10:36 AM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1036 AM CDT Sun Apr 30 2017 .UPDATE... Widespread heavy rain winding down but the overall effects will be felt for some time. Flooding is still occurring across the area as anywhere from three to six inches fell with higher amounts especially in north central and east central sections of the CWA. Once the water does run off, river flooding will become the primary concern. Latest radar shows widespread rain has exited to the east of the CWA but numerous showers continue. Powerhouse upper level low currently located over SE Kansas at this time and forecast to finally lift out to the NE with drier air undercutting the departing system. Update this morning will be mainly to work the pops and gradually lower them from west to east. && .PREV DISCUSSION...(ISSUED 642 AM CDT Sun Apr 30 2017 ) AVIATION... The cold front is still in western Arkansas this morning. It will slowly move east through the state today. The area of showers and thunderstorms over the east half of the state will slowly move east but some remaining showers will linger behind the thunderstorms. South winds will increase and become gusty this morning through this evening...up to 30kts. Clouds will continue overnight. MVFR and IFR conditions are likely this morning but will improve to VFR this afternoon and evening. PREV DISCUSSION...(ISSUED 343 AM CDT Sun Apr 30 2017 ) DISCUSSION... Main concerns in this forecast cycle are first period severe storm threat and flash flooding and river flooding. Several severe storms were seen Saturday evening and into the overnight, as well as storm complexes with very heavy rain causing flooding. The current storms are gradually moving east-northeast, and mainly producing heavy rain and flash flooding. An isolated severe storm still may be seen in the next few hours, but trends are showing a lowering threat of severe storms. The surface cold front was over western AR, while aloft the main core of lift is pushing across AR. The upper low pressure system was over western OK and will gradually move east on Sunday, with a much lower chance of light convection on Sunday. Winds were still south to southeast ahead of the cold front, with warm temperatures in the 60s and some 70s. SHORT TERM...Today Through Monday Night The first period will continue a high chance of showers and thunderstorms, with heavy rain possible with the stronger storms. Flooding will be on-going and the flash flood watch will continue to Sunday evening. Winds will gradually become elevated ahead and behind the cold front, and a lake wind advisory will be in effect for much of eastern AR. The lake wind advisory may need to be extended into Sunday night if winds remain elevated. The upper low pressure will gradually move from OK to the upper mid- west, and lighter showers will be seen over northern areas even late on Sunday. Temperatures will start mild, then only rise a bit before cooler and drier air filters into AR later Sunday night and on Monday. Dry and breezy weather conditions on Monday as surface high pressure builds into the southern Plain. Temperatures Monday morning will be in the 40s to 50s, while highs in the 60s to 70s. LONG TERM...Tuesday Through Saturday Northwest flow will be over a good portion of the country as an upper low moves through the Great Lakes. Zonal flow returns to Arkansas Tuesday night as a ridge builds over the west coast. An upper trough develops in the Plains Wednesday and moves across Arkansas Thursday, forms a closed low and moves eastward Friday and reaches the east coast by late Saturday. A warm front will stall over Arkansas for Tuesday and Wednesday. Rain chances will increase as moisture builds back into the area. Expect small chances of showers and thunderstorms Tuesday night and better chances on Wednesday. Low pressure moving across the area will drag a cold front through the state late Wednesday and early Thursday. Drier air behind the front will limit rain chances for Friday and Saturday. Above normal temperatures are expected Tuesday but the rest of the long term temperatures will be below normal. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas- Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp- White-Woodruff. Flash Flood Watch until 7 PM CDT this evening FOR Arkansas- Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway- Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring- Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk- Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren- White-Woodruff-Yell. && 56
Hazardous weather outlook, Apr 30, 10:30 AM CDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 1030 AM CDT Sun Apr 30 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 1030 AM CDT Sun Apr 30 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Coverage and intensity of precipitation will continue to decrease during the afternoon hours. However, there will continue to be areas experiencing flooding due to recent heavy rainfall. In some areas roadways will continue to be impassable due to high water. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 55/59/51
In the hours before
Local storm report, Apr 30, 9:19 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CENTER RIDGE 35.37N 92.56W
04/30/2017 M3.85 INCH CONWAY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER LZK1700155
57Local storm report, Apr 30, 9:20 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
920 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 8 WNW BATESVILLE 35.81N 91.77W
04/30/2017 M4.29 INCH INDEPENDENCE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AT BATESVILLE LIVESTOCK STATION.
&&
EVENT NUMBER LZK1700156
57Local storm report, Apr 30, 10:36 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN BATESVILLE 35.77N 91.64W
04/30/2017 M4.29 INCH INDEPENDENCE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AT BATESVILLE LOCK AND DAM.
CORRECTED REPORT.
&&
57Local storm report, Apr 30, 10:42 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 WNW WOOLUM 35.72N 92.70W
04/30/2017 M3.40 INCH SEARCY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL FROM THE DENNARD 10 WSW
OBSERVER.
&&
EVENT NUMBER LZK1700157
57Local storm report, Apr 30, 10:43 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1043 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NNE DAMASCUS 35.39N 92.40W
04/30/2017 M4.28 INCH VAN BUREN AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER LZK1700158
57Local storm report, Apr 30, 10:48 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1048 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG MOUNT IDA 34.56N 93.63W
04/29/2017 MONTGOMERY AR CO-OP OBSERVER
NUMEROUS TREES WERE BLOWN DOWN.
0949 PM TSTM WND DMG DAMASCUS 35.37N 92.41W
04/29/2017 VAN BUREN AR CO-OP OBSERVER
SEVERAL TREES WERE DOWN IN THE CITY OF DAMASCUS IN
ABOUT A 100-YARD SWATH.
1125 PM FLASH FLOOD 1 NNW BRUMLEY 35.07N 92.43W
04/29/2017 FAULKNER AR TRAINED SPOTTER
470 E ROBINS RD IN CONWAY FLOODED.
1135 PM TSTM WND DMG 1 N WARD 35.04N 91.95W
04/29/2017 LONOKE AR FIRE DEPT/RESCUE
HIGHWAY 319 BLOCKED DUE TO TREES DOWN
1140 PM FLASH FLOOD 2 N SPRINGFIELD 35.29N 92.56W
04/29/2017 CONWAY AR TRAINED SPOTTER
HIGHWAY 92... 9... AND 64 FLOODED WITH 2 WATER RESCUES.
1140 PM TSTM WND DMG 2 SE COUNTRY ROAD ESTAT 35.03N 91.98W
04/29/2017 LONOKE AR FIRE DEPT/RESCUE
MULTIPLE TREES DOWN AND BLOCKING THE ROAD
1140 PM TSTM WND DMG CINNAMON ACRES 34.92N 91.96W
04/29/2017 LONOKE AR FIRE DEPT/RESCUE
DOWNED TREES BLOCKING ROADWAY.
1146 PM FLASH FLOOD MORRILTON 35.15N 92.74W
04/29/2017 CONWAY AR TRAINED SPOTTER
1159 PM TSTM WND DMG 1 SW AUSTIN 34.99N 92.00W
04/29/2017 LONOKE AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN.
1159 PM TSTM WND DMG 1 NW WARD 35.04N 91.96W
04/29/2017 LONOKE AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN.
1214 AM FLASH FLOOD PERRY 35.04N 92.79W
04/30/2017 PERRY AR AMATEUR RADIO
HIGHWAY 10 AND SMITH CROSSINGS ROAD WEST OF PERRY
REPORTED FLOODED.
1215 AM FLASH FLOOD 1 WSW CRYSTAL HILL 34.81N 92.34W
04/30/2017 PULASKI AR TRAINED SPOTTER
1216 AM FLASH FLOOD 1 WNW OAK FOREST 34.75N 92.35W
04/30/2017 PULASKI AR TRAINED SPOTTER
1237 AM TSTM WND DMG 2 SE WEST POINT 35.19N 91.59W
04/30/2017 WHITE AR 911 CALL CENTER
A HOUSE SUSTAINED MAJOR DAMAGE.
1238 AM TSTM WND DMG 1 N GRIFFITHVILLE 35.14N 91.65W
04/30/2017 WHITE AR 911 CALL CENTER
A TRAILER WAS FLIPPED OVER.
1244 AM TSTM WND DMG 2 NW GEORGETOWN 35.15N 91.48W
04/30/2017 WHITE AR 911 CALL CENTER
SEVERAL TRAILERS WERE OVERTURNED NORTHWEST OF
GEORGETOWN...NEAR HIGHWAY 36 AND NIMMO ROAD.
0200 AM FLASH FLOOD 5 NE PANGBURN 35.48N 91.77W
04/30/2017 WHITE AR 911 CALL CENTER
A BRIDGE WAS WASHED OUT ON PRINCE REAPER ROAD.
0221 AM FLASH FLOOD WOODLAWN ADDITION 35.03N 92.07W
04/30/2017 LONOKE AR FIRE DEPT/RESCUE
HIGHWAY 5 NORTH OF MOUNTAIN SPRINGS FLOODED
0225 AM FLASH FLOOD KINGWOOD ADDITION 34.93N 92.00W
04/30/2017 LONOKE AR FIRE DEPT/RESCUE
HIGHWAY 321 AND HIGHWAY 89 FLOODED.
0227 AM FLASH FLOOD 1 NNE WOODLAWN 34.93N 91.87W
04/30/2017 LONOKE AR FIRE DEPT/RESCUE
HIGHWAY 31 FLOODED WITH SWIFT MOVING WATER OVER THE
ROAD
0328 AM FLASH FLOOD HAZEN 34.78N 91.58W
04/30/2017 PRAIRIE AR PUBLIC
RUNNING WATER ON CITY STREETS
0450 AM FLASH FLOOD ROSE BUD 35.33N 92.08W
04/30/2017 WHITE AR 911 CALL CENTER
20-30 FEET OF SAINT MARYS CHURCH ROAD WAS WASHED OUT.
0450 AM FLASH FLOOD JUDSONIA 35.27N 91.64W
04/30/2017 WHITE AR 911 CALL CENTER
MULTIPLE WATER RESCUES WERE ONGOING DUE TO FLASH
FLOODING.
0450 AM FLASH FLOOD 2 SE PANGBURN 35.41N 91.81W
04/30/2017 WHITE AR 911 CALL CENTER
CROOK ROAD WAS FLOODED...WITH WATER IN SOME RESIDENCES.
0450 AM FLASH FLOOD 1 S N LITTLE ROCK ARPT 34.82N 92.26W
04/30/2017 PULASKI AR NWS EMPLOYEE
MINOR STREET FLOODING WAS OCCURRING IN PORTIONS OF
INDIAN HILLS.
0455 AM FLASH FLOOD 5 SE ROSE BUD 35.28N 92.02W
04/30/2017 WHITE AR 911 CALL CENTER
A BRIDGE WAS WASHED OUT ON FOSTER ROAD.
0500 AM FLASH FLOOD 3 NW CABOT 35.01N 92.05W
04/30/2017 LONOKE AR LAW ENFORCEMENT
SEVERAL ROADS ARE UNDER WATER.
0500 AM HEAVY RAIN MT IDA 34.55N 93.63W
04/30/2017 M5.75 INCH MONTGOMERY AR CO-OP OBSERVER
SEVERAL BRIDGES AND ROADS HAVE BEEN WASHED OUT. THERE
IS A MUD SLIDE ON MANFORD ROAD BETWEEN NORMAN AND CADDO
GAP.
0538 AM FLASH FLOOD LONOKE 34.78N 91.90W
04/30/2017 LONOKE AR LAW ENFORCEMENT
MANY ROADS THROUGHOUT THE COUNTY ARE UNDER WATER. THE
SHERIFFS OFFICE WAS DISCOURAGING TRAVEL IN THE COUNTY.
0600 AM HEAVY RAIN 8 WNW BATESVILLE 35.81N 91.77W
04/30/2017 M4.29 INCH INDEPENDENCE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AT BATESVILLE LIVESTOCK STATION.
0630 AM FLASH FLOOD MONTICELLO 33.63N 91.79W
04/30/2017 DREW AR PUBLIC
SOME MINOR STREET FLOODING WAS OCCURRING.
0630 AM HEAVY RAIN 4 S MOUNT IDA 34.50N 93.63W
04/30/2017 M5.75 INCH MONTGOMERY AR CO-OP OBSERVER
5.75 INCHES OF RAIN FELL IN THE LAST 24 HOURS. 4.75
INCHES FELL BEFORE MIDNIGHT.
0700 AM FLASH FLOOD DES ARC 34.98N 91.50W
04/30/2017 PRAIRIE AR LAW ENFORCEMENT
WIDESPREAD FLOODING IS OCCURRING. MULTIPLE ROADS ARE
UNDER WATER...INCLUDING SEVERAL BRIDGES. THE SHERIFFS
OFFICE WAS DISCOURAGING ANY TRAVEL.
0700 AM HEAVY RAIN WITTS SPRING 35.77N 92.87W
04/30/2017 M3.42 INCH SEARCY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN N LITTLE ROCK ARPT 34.83N 92.26W
04/30/2017 M5.45 INCH PULASKI AR NWS OFFICE
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN PINE RIDGE 34.59N 93.91W
04/30/2017 M3.42 INCH MONTGOMERY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN SUBIACO 35.29N 93.63W
04/30/2017 M2.90 INCH LOGAN AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN MARCHE 34.86N 92.36W
04/30/2017 M5.38 INCH PULASKI AR CO-OP OBSERVER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 N OTTER CREEK 34.67N 92.44W
04/30/2017 M5.00 INCH PULASKI AR CO-OP OBSERVER
CRYSTAL VALLEY OBSERVER 24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 3 NE HATTIEVILLE 35.32N 92.75W
04/30/2017 M2.86 INCH CONWAY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 3 NE BEEDEVILLE 35.46N 91.07W
04/30/2017 M5.84 INCH JACKSON AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN CENTER RIDGE 35.37N 92.56W
04/30/2017 M3.85 INCH CONWAY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0700 AM HEAVY RAIN 2 WNW WOOLUM 35.72N 92.70W
04/30/2017 M3.40 INCH SEARCY AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL FROM THE DENNARD 10 WSW
OBSERVER.
0700 AM HEAVY RAIN 2 NNE DAMASCUS 35.39N 92.40W
04/30/2017 M4.28 INCH VAN BUREN AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0705 AM FLASH FLOOD LITTLE ROCK 34.75N 92.29W
04/30/2017 PULASKI AR NWS EMPLOYEE
STREET FLOODING WAS REPORTED ON CANTRELL ROAD.
0710 AM HEAVY RAIN 1 W MURFREESBORO 34.06N 93.71W
04/30/2017 M4.22 INCH PIKE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0713 AM HEAVY RAIN KEO 34.60N 92.01W
04/30/2017 M3.67 INCH LONOKE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0713 AM HEAVY RAIN CABOT 34.97N 92.02W
04/30/2017 M5.75 INCH LONOKE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0725 AM HEAVY RAIN 2 N HEBER SPRINGS 35.52N 92.03W
04/30/2017 M4.65 INCH CLEBURNE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0730 AM HEAVY RAIN GEORGETOWN 35.13N 91.45W
04/30/2017 M7.82 INCH WHITE AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0800 AM HEAVY RAIN CONWAY 35.09N 92.44W
04/30/2017 M5.79 INCH FAULKNER AR CO-OP OBSERVER
24 HOUR TOTAL RAINFALL.
0800 AM HEAVY RAIN NEWPORT 35.63N 91.24W
04/30/2017 M4.62 INCH JACKSON AR CO-OP OBSERVER
24 HOUR TOTAL RAINFALL.
0843 AM HEAVY RAIN JESSIEVILLE 34.70N 93.06W
04/30/2017 M4.11 INCH GARLAND AR CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0913 AM HEAVY RAIN MAUMELLE 34.87N 92.40W
04/30/2017 M4.18 INCH PULASKI AR NWS EMPLOYEE
24 HOUR RAINFALL TOTAL.
&&
EVENT NUMBER LZK1700132 LZK1700134 LZK1700107 LZK1700112 LZK1700106
LZK1700111 LZK1700113 LZK1700105 LZK1700129 LZK1700130 LZK1700110
LZK1700109 LZK1700108 LZK1700125 LZK1700126 LZK1700124 LZK1700118
LZK1700114 LZK1700115 LZK1700116 LZK1700117 LZK1700119 LZK1700121
LZK1700122 LZK1700123 LZK1700120 LZK1700127 LZK1700136 LZK1700128
LZK1700156 LZK1700131 LZK1700133 LZK1700135 LZK1700140 LZK1700141
LZK1700144 LZK1700146 LZK1700148 LZK1700150 LZK1700152 LZK1700154
LZK1700155 LZK1700157 LZK1700158 LZK1700137 LZK1700145 LZK1700147
LZK1700151 LZK1700143 LZK1700142 LZK1700138 LZK1700139 LZK1700149
LZK1700153
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.